Journal Article


Robert L. Perkins

in Journal of the American Academy of Religion

Published on behalf of American Academy of Religion

Volume LXV, issue 1, pages 215-218
Published in print January 1997 | ISSN: 0002-7189
Published online January 1997 | e-ISSN: 1477-4585 | DOI:

Show Summary Details

Journal Article.  0 words. 

Subjects: Religious Studies

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.